# SDR UALA2012012700569

- Difficulty date: January 26, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 85,500 hours, 13,689 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Selector Panel
- Part number: 503111
- Part serial: 122
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HF TRANSMISSIONS ARE INOP, WEAK, GARBLED, INTERMITTENT AT (1=CAPT,2=F-O,3=F-OB) STATION.  OTHER STATIONS NORMAL.  TRIED NEW TRANSCEIVER, NO HELP.  REPLACED O/B AUDIO SEL PNL.  OP CKS OK.
